# SDR AALA20111104DFW01

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 40,239 hours, 4,923 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12G LIFE VEST WHITE RESORATION TAG MISSING.  REPLACED SEAT 12G LIFE VEST.  OPS CHECK NORMAL.
